# SDR GLBA2001195

- Difficulty date: September 2, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N92GL
- Make and model: Emb EMB-120
- Aircraft serial: 120092
- Aircraft time: 28,222 hours, 30,434 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 32138
- Part serial: 0331
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WARNING AND MAP LIGHTS.  REPLACED PRESSURE SWITCH, OPS CHECKED SYSTEM SATISFACTORY.
